# SDR FDEA2020081402747

- Difficulty date: August 2, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 40,138 hours, 6,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH CRACK FOUND APPROXIMATE 0.6" IN LENGTH FOR BOTH CRACK DURING HIGH   FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND SIDE FUSELAGE SKIN BETWEEN   STATION 1030 AND STATION 1035 , STRINGER 37R AS MARKED. COMPLIED WITH E.O.# : G-5310-E0332629G P6.TITLE: FUSELAGE - MAINFRAME - INSPECTION AND  AND MODIFICATION OF THE UNDEWING LONGERON AT BODY STATION 1035 - BOEING SERVICE  SERVICE BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
